# SDR SWIA201437591

- Difficulty date: April 30, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 14,693 hours, 12,687 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG 4 AXLE IS CORRODED.  C-CHECK, REMOVED CORROSION IAW REO 670-32-11-235.
